Illinois Journal of Mathematics

The strong Szegö limit theorem

A. Devinatz

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 11, Issue 1 (1967), 160-175.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054793

Digital Object Identifier
doi:10.1215/ijm/1256054793

Mathematical Reviews number (MathSciNet)
MR0206620

Zentralblatt MATH identifier
0166.40301

Subjects
Primary: 42.00

Citation

Devinatz, A. The strong Szegö limit theorem. Illinois J. Math. 11 (1967), no. 1, 160--175. doi:10.1215/ijm/1256054793. https://projecteuclid.org/euclid.ijm/1256054793


Export citation